SYNTHES GMBH 2.7MM/3.5MM VA-LCP MEDL DSTL HUMERUS PL 2H/RT/82MM-MEDIUM; PLATE, FIXATION, BONE
Back to Search Results |
| Model Number |
02.117.402 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nonunion/Delayed-union Bone Fracture (2369)
| Date of Event |
01/24/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Procode: hwc.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2023, the patient presented with a non-union distal humerus fracture previously treated in 2022, utilizing synthes variable angle plates distal humerus plates.X-ray confirmed a non-union of the medial condyle/column.All hardware was intact, nothing was broken.The surgeon removed the previous implanted medial plate, inserted bone graft, and fixated with a new medial plate.There were patient consequences.This report is for a 2.7mm/3.5mm va-lcp medl dstl humerus pl 2h/rt/82mm-medium.This is report 1 of 2 for (b)(4).